# SDR ASAA2014110909628

- Difficulty date: November 9, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,838 hours, 8,219 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transmitter
- Part number: QA07656ISS1
- Condition: Failed
- Location: Nr 2 Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START RT ENGINE "OIL FILTER BYPASS" LIGHT ILLUMINATED. WE SHUTDOWN AND RETURNED TO GATE.  ACFT GROUNDED.  REPLACED FILTER IAW 79-21-06 AMM, SCAVENGE FILTER RT ENGINE AND REPLACED FILTER TRANSMITTER RT ENGINE IAW 79-21-07 AMM. FILTER EXTINGUISHED LIGHT & LEAK CKD GOOD.  FAULT 79-31122 OIL FILTER SIGNALS DISAGREE FAULT REMOVED AFTER EEC BITE CK GROUND TEST + ENG RUN NR 2 RT ENG.
